A 40-year-old female asked:
have infected tooth. been on clindamycin for 6 days. now having vertigo symptoms, blurry in left eye, throat/jaw soreness. normal for tooth infection?
3 doctor answers • 4 doctors weighed in
Internal Medicine 30 years experience
EMERGENCY ROOM : Concern about dissemination of infection.
5010 viewsAnswered >2 years ago
Dentistry 36 years experience
Call dentist: You should be feeling better after being in an antibiotic for this long. Some of your symptoms may be side effects of the antibiotic, but it is impossible to know what is going on without an examination. Call the dentist asap.
5008 viewsReviewed >2 years ago
Pain Management 36 years experience
It is not normal: Sometimes the tooth infection can spread quickly and require immediate attention. If your dentist is unavailable and there is a fever, swelling in the face, or swelling in the jaw, a visit to the emergency room or urgent care is warranted. A tooth infection won't resolve without treatment.
3705 viewsAnswered Jan 5, 2019
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.